No Cover Image

Journal article 82 views 9 downloads

SYK/AdS duality with Yang-Baxter deformations / Arindam Lala; Dibakar Roychowdhury

Journal of High Energy Physics, Volume: 2018, Issue: 12

Swansea University Author: Roy Chowdhury, Dibakar

  • 48117.pdf

    PDF | Version of Record

    This article is distributed under the terms of the Creative Commons Attribution License (CC-BY 4.0).

    Download (378.87KB)
Published in: Journal of High Energy Physics
ISSN: 1029-8479
Published: 2018
Online Access: Check full text

Tags: Add Tag
No Tags, Be the first to tag this record!
College: College of Science
Issue: 12